RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 277–285 (Mi mz5642)  

This article is cited in 3 scientific papers (total in 3 papers)

A criterion for the existence of a natural fibering for a compact homogeneous manifold

V. V. Gorbatsevich


Full text: PDF file (857 kB)

English version:
Mathematical Notes, 1984, 35:2, 147–151

Bibliographic databases:

UDC: 513.8
Received: 21.04.1982

Citation: V. V. Gorbatsevich, “A criterion for the existence of a natural fibering for a compact homogeneous manifold”, Mat. Zametki, 35:2 (1984), 277–285; Math. Notes, 35:2 (1984), 147–151

Citation in format AMSBIB
\Bibitem{Gor84}
\by V.~V.~Gorbatsevich
\paper A criterion for the existence of a natural fibering for a compact homogeneous manifold
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 277--285
\mathnet{http://mi.mathnet.ru/mz5642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739656}
\zmath{https://zbmath.org/?q=an:0566.57029|0549.57023}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 147--151
\crossref{https://doi.org/10.1007/BF01139868}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900029}


Linking options:
  • http://mi.mathnet.ru/eng/mz5642
  • http://mi.mathnet.ru/eng/mz/v35/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Thurston geometries on bases of bundles of homogeneous spaces”, Izv. Math., 63:4 (1999), 667–686  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, Journal of Mathematical Sciences, 153:6 (2008), 763–798  mathnet  crossref  mathscinet  zmath  elib
    3. V. V. Gorbatsevich, “Transitive Lie groups on $S^1\times S^{2m}$”, Sb. Math., 198:9 (2007), 1261–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020